# SDR SWAA2016060852584

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 83,356 hours, 66,112 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1225P62
- Part serial: 17893
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, IN CLIMB ENG 1, A SYS HYD LOW PRESS LIGHT ILLUMINATED.  R & R NR 1 ENG DRIVEN HYD PUMP IAW AMM.
